# SDR GLBA20090406F

- Difficulty date: April 5, 2009
- Submitted: April 6, 2009
- Operation: Air carrier
- Aircraft: N251GL
- Make and model: Beech 1900D
- Aircraft serial: UE251
- Aircraft time: 26,559 hours, 32,711 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Loose
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR RETURN - FLIGHT NR 5 - PILOTS REPORTED THAT THE LANDING GEAR FAILED TO RETRACT AFTER TAKEOFF.  MX TROUBLESHOT THE ISSUE AND FOUND A LOOSE CONNECTOR PLUG AT THE GEAR HANDLE. MX RESECURED THE CONNECTOR PLUG AT THE GEAR HANDLE AND PERFORMED FIVE RETRACTION AND EXTENSION CYCLES IAW MM 32-30-00. ALL CHECKS WERE GOOD.
